# SDR DALA2015062503994

- Difficulty date: June 23, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN FLOOR STRUCTURE ANGLE ATTACHED BOX BEAM, STA 1675, LBL 53.  R & R ANGLE ATTACHED TO BOX BEAM AT STA 1675, LBL53 IAW 51-40-05,51-40-02 AND DWG NR 146N5230.
